Document Type : Research Paper


Department of Mathematics, Sikkim Manipal Institute of Technology, Sikkim Manipal University Majitar, Rangpoo East Sikkim, India.


In this paper, we define and investigate $\mu^{*}$-$R_{0}$ and $\mu^{*}$-$R_{1}$ spaces in a generalized topological space together with a topology. Independence of these spaces from the existing allied concepts is shown by examples, which motivates to explore them further. It is interesting to note that $(\mu X, \mu Y)$-continuous image of $\mu^{*}$-$R_{0}$ space is neither $\mu^{*}$-$R_{0}$ nor $\mu$-$R_{0}$. Further, conditions under which  the $(\mu X, \mu Y)$-continuous image of $\mu^{*}$-$R_{0}$ space becomes $\mu^{*}$-$R_{0}$ and $\mu$-$R_{0}$ are established. Also, some new versions of separation axioms are defined and they are used as a tool to investigate $\mu^{*}$-$R_{0}$ and $\mu^{*}$-$R_{1}$ spaces. Further,  the  conditions under which these spaces coincide are obtained.


Main Subjects

1. P. Chettri and S. Basnett, Decomposition of continuity in terms of both generalized topology and topology, South East Asian Journal of Mathematics and Mathematical Sciences, 18 (2) (2022), pp. 289-300.
2. P. Chettri, S. Basnett and B. Bhandari, Contra (μ∗, μ)-continuity on generalized topological space in presence of topology, (Communicated).
3. Á. Császár, Generalized topology, generalized continuity, Acta Math. Hungar., 96 (2002), pp. 351–357.
4. Á. Császár, Separation axioms for generalized topologies, Acta Math. Hungar., 104 (2004), pp. 63-69.
5. Á. Császár, Generalized open sets in generalized topologies, Acta Math. Hungar., 106 (2005), pp. 53–66.
6. B. Roy, On generalized R0 and R1 spaces, Acta Math. Hungar., 127 (3) (2010), pp. 291-300.
7. B. Roy and R. Sen, On a type of decomposition of continuity, Afr. Math., 26 (2015), pp. 153–158.
8. B. Roy and R. Sen, Generalized semi-open and pre-semi-open sets via ideals, Trans. A. Razmadze Math. Inst., 172 (2018), pp. 95–100.
9. R. K. Tiwari, J. K. Maitra and R. Vishwakarma, Some generalized continuous maps via ideal. Afr. Math., 31 (2020), pp. 207-217.